# SDR UALA2012022701158

- Difficulty date: February 25, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 88,715 hours, 14,178 cycles
- Engine: Pwa PW4060
- System (JASC): 3070 · Water Line Anti-Ice System
- Part: Tape
- Condition: Burned
- Location: Anti-Ice Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLUMBING INSTALLATION SECT 43 DRAIN HOSE FOR B119 HEATER TAPE BURNED.  REPLACED HEATER TAPE, OPS CHECK GOOD.
